# SDR SWAA022215

- Difficulty date: September 22, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 61,304 hours, 66,044 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND BS 1016 PRESS BULKHEAD CRACKED (3 EA) AT 12 0' CLOCK POSITION ABOVE PRESS DOME.  REPAIRED BULKHEAD PER SWA EA.
